# SDR CALA0100607

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY SUBFLOOR CORRODED AT FS 160 - 200, RBL 56.  THE FLOOR SUPPORTS AND WEB SUPPORTS WERE REMOVED TO GAIN ACCESS TO SUBFLOOR.  THE SUBFLOOR WAS REMOVED AND A NEW SUBFLOOR WAS INSTALLED WITH WEB AND FLOOR SUPPORTS IAW SRM 53-14-1, 51-30-02, 51-30-05, AND 51-30-08.
